# SDR CKSA97530

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND EVIDENCE OF CORROSION ON AFT SIDE OF STA 870 BULKHEAD APPROX RBL50.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND OUT OF LIMITS IAW B727 SRM 51-10-1.  INSTALLED DOUBLER REPAIR IAW SKETCH AIA/E/2635 DTD 9/9/97.  NON-ROUTINE TASK CARD NUMBER 002035.
